# SDR QXEA9600457

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXIT 8E IS INOP.  BULB WAS REPLACED AND LIGHT OPS CHECKED GOOD.
